Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child have loose motion. Prescribed visylaz syrup. What to do?

My Baby is 6 months old and has been doing loose motions for the past 1 week. She does motion 5 to 6 times in 24 hours. Doctor advised to take Visylaz syrup twice a day, 2.5 ml. She takes formula in the morning from Mon - Fri from 7.00 am till 7.00 pm and is on breast feed from 7.00 pm till 7.00 am. Saturday and Sunday she is on breast feed.She additionally takes cerelac twice a day one spoon. Her routine test is normal. Please help what to do.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Continue the medication as advised by your Pediatrician.

Maintain her hydration by giving sips of oral rehydration solutions like Pedialyte.

As she is being given formula feeds also be careful in preparing, handling, and feeding the child hygienic methods and in proper reconstitution of feeds.

If the motions are not subsiding consult your Pediatrician again for reassessment and for specific treatment.

Hope I have answered your query.

Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor